# SDR FDEA201511203717

- Difficulty date: November 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 29,844 hours, 15,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 31, Y1456~Y1959, CROSSBEAM CRACKED, APPROX 1.0 INCH IN LENGTH.  COMPLIED WITH EA6-5310-T0321876 PT1 EA.  REPAIRED MDCC FR31 CROSSBEAM BETWEEN Y1456 AND Y1969.  THIS REPAIR CATEGORY IS  "C" REPAIR  LIFE LIMITATION 6 MONTHS, LIFE LIMITATION MAY BE FUTHER EXTENDED AFTER DETAILED  ANALYSIS.  MAJOR  REPAIR IAW GMM6-2-100
